MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MONARCH SPINE SYSTEM SOUNDING PROBE, STRAIGHT

MEDOS INTERNATIONAL SàRL CH MONARCH SPINE SYSTEM SOUNDING PROBE, STRAIGHT
Model Number 277010140
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during a procedure the implants appeared to be damaged.There was a surgical delay of an unknown amount of time.Another implant was used to complete the procedure.There were no reported patient complications.This report involves one (1) monarch spine system sounding probe, straight.This is report 1 of 2 for (b)(4).

Brand Name
MONARCH SPINE SYSTEM SOUNDING PROBE, STRAIGHT
Common Device Name
PROBE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11957569
Report Number1526439-2021-01174
Device Sequence Number1321206
Product Code HXB
UDI-Device Identifier10705034196251
UDI-Public(01)10705034196251
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number277010140
Device Catalogue Number277010140
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1